# SDR DXTA2011031004501

- Difficulty date: March 10, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800062
- Aircraft time: 4,308 hours, 2,875 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 69480012
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, RECEIVED A GEAR UNLOCK LIGHT, NOSE GEAR UP, RIGHT MAIN UP LEFT MAIN DOWN INDICATION, WOW MISCOMPARE MESSAGE, THE RIGHT MAIN GEAR CAME DOWN BY ITSELF AND THE WOW MESSAGE WENT AWAY, SELECTED THE GEAR HANDLE DOWN AND GOT 3 GREEN LIGHTS AND NO RED INDICATION. LANDED NORMAL.  R & R ONE DETECTIVE NLG SQUAT SWITCH HARNESS WITH ONE NEW HARNESS.  OPS CHECK GOOD.  CHECKED UPPER & LOWER CHAMBERS IN NLG STRUT FOR PROPER SERVICE & BOTH CHECKED GOOD, REF MM 32-20-00 & 32-60-00.
